# SDR ABXA9701394

- Difficulty date: August 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46031
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Burned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, EXPERIENCED SMELL OF BURNING PLASTIC.  TURNED ALL LIGHTING OFF AND ODOR WENT AWAY.  REPAIRED WIRE IN NR 4 FUEL CONSOLE LIGHTING PANEL.  OPS CHECKED GOOD IAW DC8 MM CHAPTER 33.
